# SDR DALA2020091603086

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Overwing Escape
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIFT AND LOCK THE ROUND CRANK HANDLE RIGHT WAS BROKEN AT OFF WING EMERGENCY ESCAPE SYSTEM.  CORRECTIVE ACTION: BROKEN RIGHT HANDLE, PIN AND PAD AT OFF WING EMERGENCY ESCAPE SYSTEM WAS REPLACED.
